# SDR DALA1167669017

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON MID CARGO COMPARTMENT LWR DOORJAMB BEAM BETWEEN STA Y=636-693 C2.  REF MD88 SRM 53-05 FIG 123 FOR REPAIR.
